MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC GRIPPER PLUS NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC GRIPPER PLUS NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-2965-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the gripper leaks through the unused two-way valve without obstructing the main line.The patient received some of the injected medication on his shirt due to the leaky valve, without any further consequences.There was patient involvement, but no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
One (1) sample was returned for evaluation without its original packaging, inside a plastic bag in decontaminated condition with the needle activated and with missing component luer cap.The sample was evaluated by introducing distilled water with a syringe to verify that the liquid flowed correctly.During the functional test it was detected that the distilled water passed through the sample without difficulty, no leaks were detected in the sample.The complaint was not confirmed/duplicated.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
DELTEC GRIPPER PLUS NEEDLES
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19511531
Report Number9617604-2024-00517
Device Sequence Number3394208
Product Code FPA
UDI-Device Identifier10610586027734
UDI-Public(01)10610586027734(17)280901(10)4422435
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-2965-24
Device Lot Number4422435
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Supplement Date Received by Manufacturer06/23/2024
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date07/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown